Ordering Families using Lusztig's symbols in type B: the integer case

Abstract : Let $\Irr(W)$ be the set of irreducible representations of a finite Weyl group $W$. Following an idea from Spaltenstein, Geck has recently introduced a preorder $\leq_L$ on $\Irr(W)$ in connection with the notion of Lusztig families. In a later paper with Iancu, they have shown that in type $B$ (in the asymptotic case and in the equal parameter case) this order coincides with the order on Lusztig symbols as defined by Geck and the second author in \cite{GJ}. In this paper, we show that this caracterisation extends to the so-called integer case, that is when the ratio of the parameters is an integer.
Type de document :
Article dans une revue
Journal of Algebraic Combinatorics, Springer Verlag, 2015, 41 (1), pp.157-183
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00857874
Contributeur : Jeremie Guilhot <>
Soumis le : mercredi 4 septembre 2013 - 10:35:38
Dernière modification le : mardi 29 mai 2018 - 01:20:54

Lien texte intégral

Identifiants

  • HAL Id : hal-00857874, version 1
  • ARXIV : 1308.3945

Collections

Citation

Jeremie Guilhot, Nicolas Jacon. Ordering Families using Lusztig's symbols in type B: the integer case. Journal of Algebraic Combinatorics, Springer Verlag, 2015, 41 (1), pp.157-183. 〈hal-00857874〉

Partager

Métriques

Consultations de la notice

250